Korean J. Math. Vol. 19 No. 4 (2011) pp.481-493
ASYMPTOTICALLY LINEAR BEAM EQUATION AND REDUCTION METHOD
Main Article Content
We prove a theorem which shows the existence of at least three π−periodic solutions of the wave equation with asymptotical linearity. We obtain this result by the finite dimensional reduction method which reduces the critical point results of the infinite dimensional space to those of the finite dimensional subspace. We also use the critical point theory and the variational method.
This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.